# SDR SWAA2022013154389

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CR AT LOWER FUSELAGE (1 EA) ; 2021-567190. / [01] REPLACED BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CR AT LOWER FUSELAGE I.A.W B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 PART USED P/N: 212A1116-2 P.O. 2021 200626-001.; [02] CORRECTIVE STEP 1 REPLACED BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CR AT LOWER FUSELAGE IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  REPLACED BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CR AT LOWER FUSELAGE IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
